# SDR DHL200070716C

- Difficulty date: May 17, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOORBEAM SUPPORT ANGLE IS WORN (CHAFED) ON TOP BS 111073 ABOVE STR 29R.  CUT OUT DAMAGED AREA AT CARGO SUPPORT ANGLE AT AFT CARGO COMPT SUPPORT ANGLE AT BS 1110 STR 29R.  CUT OUT SIZE 3 X 1 IN AS PER SRM 51-40-3.  INSTALLED ANGLE REPAIR AT CARGO FLOOR SUPPORT AS PER SRM 51-40-3.  ALODINED AND PRIMED PER SRM 51-10-2.  MATERIAL USED E 60153-3.14 IN LONG PO 9837569.
